Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 17 of 18 found articles
 
 
  The symmetric genus of the fischer group Fi23
 
 
Title: The symmetric genus of the fischer group Fi23
Author: Wilson, Robert A.
Appeared in: Topology
Paging: Volume 36 (1997) nr. 2 pages 2 p.
Year: 1997
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 17 of 18 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands